MathSciNet Relay Station
MathSciNet bibliographic data
MR9795 (5,203f) 36.0X
Widder, D. V. Positive temperatures on an infinite rod. Trans. Amer. Math. Soc. 55, (1944). 85–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement